# SDR IXXA20250430004

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: WGA5730E113041
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING WINGLET L/E PANEL HAS 1 FASTENER HOLE THAT IS OVER SIZED
